feet and legs

Houston - 17249
By Houston - 17249 Latest Reply 2008-07-21 17:03:54 -0500
Started 2008-06-28 10:37:50 -0500

i started taking the pill glyburide/metformon for my high bloodsugar instead of insulin, but now my feet and bottom part of my legs have been having a feeling like they are about to go to sleep, you know the feeling, and some bad pains in them some times, does anyone else take this and have the same thing or does anyone know what this may be?


5 replies

Leigh Marsden
Leigh Marsden 2008-07-04 04:44:31 -0500 Report

Hello Houston,
Yes, I have been taking Metformin and Glyburide was adden to my treatment plan around 6 months ago. I have had some problems with it. My feet (now, you mention it) have been hurting more. My blood level has plummeted to all time lows. I think that you have to be on it for an extended period of time to become accustomed to it. Talk freely with your doctor. He/she has to become your first confidant. Blessings my friend, Leigh

DiabetesDiva
DiabetesDiva 2008-07-04 06:10:23 -0500 Report

I had the numbing, tingling and burning in my feet before I was diagnosed. I now take Glucophage and only have these symptoms when my bgl is high, I too think you should check with your doc.

butterfly_8
butterfly_8 2008-07-21 17:03:54 -0500 Report

I was diagnosed as having poor circulation on my left side,(thigh,feet etc) This caused complications.which aided the infection in two toes on the left foot, That came from ingrown toenails,which led to ulcers.Make sure you tell your Dr> immediately.Then make sure he pays attention to what you are saying.

jupton1
jupton1 2008-06-28 12:11:07 -0500 Report

I have this its usualy when my sugar gets above 150. It has went away because my sugar is now under control..What is Your sugar level when you feel the numbness or pain? JU

Leigh Marsden
Leigh Marsden 2008-06-28 11:09:52 -0500 Report

Hello, I am glad that you have brought this up. I take metformin and glyburide also. I have been on it now for 8 months. I also have been having difficulties with my feet. they itch, dry dry dry, they hurt, also pain in my heels. I have decided to get off of the glyburide and staying on the Metformin. If I were you I would consult my doctor right away, you may be having signs of neurapathy. good luck, let me know how things work out for you. Leigh

Next Discussion: Ask the Doctor »